A Space Having the Homotopy Type with Fuzzy Modules
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064


Amazon Sale


Research Paper | Mathematics | India | Volume 3 Issue 10, October 2014

A Space Having the Homotopy Type with Fuzzy Modules

Dr. Pravanjan Kumar Rana

Let denotes the class of all homotopy type of fuzzy modules. In this paper first we construct a homotopy type invariant functor associated with fuzzy modules as well as we investigate function spaces FM associated with this functor, where F denotes the category of fuzzy left R-module and fuzzy R-map and M denotes the category of R-modules and R-homomorphisms. Also we show that; i) if F be the category of fuzzy left R-module and fuzzy R-map, then F is a countable CW-Complex; and ii) if M denotes the category of left R-modules and R-homomorphisms, then M is a compact metric space.

Keywords: Fuzzy module, function spaces, Category, homotopy type, Complex

Edition: Volume 3 Issue 10, October 2014

Pages: 504 - 507

Share this Article

How to Cite this Article?

Dr. Pravanjan Kumar Rana, "A Space Having the Homotopy Type with Fuzzy Modules", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=OCT1482, Volume 3 Issue 10, October 2014, 504 - 507

74 PDF Views | 56 PDF Downloads

Download Article PDF


Amazon Sale


Similar Articles with Keyword 'Fuzzy module'

Research Paper, Mathematics, Iraq, Volume 6 Issue 4, April 2017

Pages: 1610 - 1614

T-Pure Fuzzy Submodules

Hatam Y. Khalaf, Shaymaa A. Muheyaddin

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 10, October 2014

Pages: 504 - 507

A Space Having the Homotopy Type with Fuzzy Modules

Dr. Pravanjan Kumar Rana

Share this Article

Research Paper, Mathematics, Iraq, Volume 6 Issue 8, August 2017

Pages: 584 - 585

Purely Fully Cancellation Fuzzy Modules

Buthainah Nejad Shihab

Share this Article

Similar Articles with Keyword 'function spaces'

Research Paper, Mathematics, India, Volume 5 Issue 6, June 2016

Pages: 574 - 577

A Study of Function Spaces through a Functor

Dr. Pravanjan Kumar Rana

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 10, October 2014

Pages: 504 - 507

A Space Having the Homotopy Type with Fuzzy Modules

Dr. Pravanjan Kumar Rana

Share this Article

Similar Articles with Keyword 'Category'

Research Paper, Mathematics, India, Volume 3 Issue 10, October 2014

Pages: 504 - 507

A Space Having the Homotopy Type with Fuzzy Modules

Dr. Pravanjan Kumar Rana

Share this Article

Research Paper, Mathematics, Congo, Volume 7 Issue 6, June 2018

Pages: 1134 - 1136

On The Category of Symplectic Yang-Mills Fields

Lutanda Panga G, Mateso Tailoshi B., Patrick Azere Phiri, Kabunda Kasakwa H, Bwalya Mulumba I.

Share this Article

Research Paper, Mathematics, Iraq, Volume 6 Issue 12, December 2017

Pages: 1939 - 1951

Soret and Dufour Effects in MHD Peristalsis of Pseudoplasticnano Fluid with Porous Medium in Tapered Channel

Mohammed R. Salman, Ahmed M. Abdulhadi

Share this Article

Similar Articles with Keyword 'Complex'

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1901 - 1903

Complex Chain System the Formula

Himanshu

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1131 - 1134

Common Fixed Point Theorems for Contractive Type Mappings in Complex Valued Metric Spaces

T. Senthil Kumar, R. Jahir Hussain

Share this Article

Research Paper, Mathematics, Iraq, Volume 4 Issue 7, July 2015

Pages: 2171 - 2177

The General Common Solutions for Adjointable Bounded Operator Equations

Dr. Salim D. M, Rana Abdulkareem

Share this Article

Research Paper, Mathematics, China, Volume 5 Issue 4, April 2016

Pages: 2124 - 2127

Construction of Orthogonal Complex Wavelets

Qingming Zhang

Share this Article
Top